How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have recently been in hospital and was treated for Pyosalpinx

Resolved Question:

I have recently been in hospital and was treated for Pyosalpinx I was discharged after 5 days and given the following antibiotics doxycycline and metronidazole to be taken for a further ten days, since I have been home I am constantly on the toilet needing to empty my bowel, the motion has been loose but lately it is full of mucus and I can hear a lot of gurgling, when I walk about I feel the need to constantly go to the toilet and push, this is causing great discomfort I am now getting piles which is making the motion of pushing very painful, I feel constantly weak some nausea and when I am sitting I feel as if there is a lot of stool in my back passage but when I go to the toilet it doesn't always produce. I'm at a loss as what to do can you please help me?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

weocome

Dr. Shahzad MD :

welcome**

Dr. Shahzad MD :

How many episodes of diarrhea are you having?

Dr. Shahzad MD :

Since how long are you on doxycycline and metronidazole?

Dr. Shahzad MD :

Please let me know.

Customer:

At least 20 a day

Customer:

I have been on the antibiotics a total of 12 days

Dr. Shahzad MD :

You should go to the emergency because this many episodes as this can lead to dehydration.

Dr. Shahzad MD :

You will most likely require intravenous fluids with this many episodes that you are having.

Customer:

I have been drinking at least 1-2 litres of water a day

Dr. Shahzad MD :

I understand but you may will still require to be worked up further. This diarrhea seems likely to be antibiotic related.

Customer:

is it normal to want to go to the toilet so often

Dr. Shahzad MD :

You may also require your antibiotics to be changed.

Dr. Shahzad MD :

I understand but you may will still require to be worked up further. This diarrhea seems likely to be antibiotic related.

Dr. Shahzad MD :

No that is not normal.

Customer:

Should i stop my current medication

Dr. Shahzad MD :

Yes I think so but you should consult your doctor over this or go to the emergency and do all this in consultation with your doctor.

Customer:

Thank you for your advice

Dr. Shahzad MD :

You are most welcome
Take care
Wish you all the best.
Please do rate me for my services before you leave by clicking on one of the smilies below. I hope I provided excellent services.
Tip/bonus is always appreciated.
Good bye :)

Dr. SH and 3 other Medical Specialists are ready to help you